Meet, greet then retreat- working in pairs
Leaving Hinckley Leisure Centre at 6:30pm
1.5 mile warm up- meeting at time trial start- Logix Park end of path leading to the A5.
Care point… trail path leading to start can be a bit dark in places
Barleyfield, off Wheatfield Way. The one behind the one behind McDonald’s 😁Odette
A good fast burn up!
Relay in teams of 3
Tuesdays session will be long reps at Drake way (off perimeter Road) meet at Leisure Centre at 6:20 to leave at 6:30 or meet at venue at 6:45. Working in groups of similar ability, run lap, then 1 minute rest, for 30 minutes, changing direction halfway through.Liz
Ok after a fabulous weekend of awards (well done everyone 👏)Jude
Back to training 😜
Hungry Horse loops
Weather dependent but
Effort for 2, Recovery for 1 working in 3s, 2 on 1 off, for 20 mins, then 10 mins of effort for 2 sides recovery for 1 around the “circuit”! I’ll explain at the venue!
Meet at LC from 6:15, leave at 6:30 or meet at Hungry Horse at 6:45.
Be there, you know you want to 😜👏
Harrowbrook Industrial Estate
Long reps (no hills)
15mins of 2 on 1 off then 15 mins of pyramid running
Depart from LC at 6:30pm or meet at 6:50pm at Harrowbrook to start the session.
PLEASE NOTE: This location is 2 miles from the leisure centre (map below)
Location – Rugby Road lay-by ( junction with Brookside )Michelle
In threes A,B & C – of equal ability
Stating with runners A & B
Effort of 8/10 up the hill ( so grunts only please ) as far as Cowper Road
Form and effort back down the hill ( main focus on form please, but still with effort
Drop off A, pick up C .. fresh running buddies 😊
Meet at L/C for 6:30 depart .. one mile warm up with dynamic stretches at location
New Year, new you hill session 😊
Leaving HLC at 6:30pm meeting at the top of De-la-Bere.
Warm up- 2 miles
Run at effort up the hill anti-clockwise. Recover back down and repeat. Non-stop. Changing direction after 15 mins.
30 minute session 😊
Cool down- 2 miles
Training- Hollycroft Hill session.Jude
In preparation for potential overindulgence at Christmas, Effort and Recovery!
Figure of eight, down Linden Road, up Browning Drive, down Linden Road again, up St George’s Avenue.
Effort up hill, recovery downhill, continuous session for 45 minutes (😱 just kidding!- 30 minutes)
Meet at the LC from 6:15 to leave at 6:30 or at the top of Linden Road to start the session at 6:45pm 😊
Tuesday night training 🎄Michelle
Twas the night before Christmas and all through the house, not a creature was stirring not even a mouse 🐭
Cat and mouse session – Sunnyside loops
Pairs of equal ability;
Runner two chases runner one
Followed by an Active recovery ( in your pairs )
Runner one chases runner two
Repeat for 30 minutes
Meet L/C for 6:30 departure
Followed by mince pies 🥧 Liz’s house
Let’s burn some calories ! #strongerforlonger
HUNGRY HORSE LOOPSJenny
15mins of 2 on one off in groups of 3
15mins of Fartlek training
Depart from LC at 6:30pm or 6:45pm start on Rugby Road by the metal fencing opposite the hungry horse beer garden.
30 minute session
Meet at the LC for 6:30 sharp departure
Drake Way – Warm Up 1.7 miles
Pairs of equal ability .. one off one on
Level of perceived effort required;
down Normandy Way
8 – “ I can grunt in response to your question “
Up Drake Way
9 – “ I am probably going to die “ 😁
#allittakesisallyougot folks 💪🏻
Tuesday 13th November- leaving Leisure Centre at 6:30pm prompt for 1 mile warm up.
Training at Castle Street- working in groups of 3 of similar ability. 2 on, 1 off. Up Castle Street, down Church Walk. 30 min session 😊
The Fairway in Burbage. Working in threes 2 run one rest (then change!!) Approximately half mile loops.
Meet at the Leisure centre for 6:30 departure or meet at location 6:45 ish. Please wear hi viz jackets/clothes 😊
Hollycroft Hills – meet at the junction of Linden Road and St. Georges St. Avenue.
Meet at the LC for 18:30, at the venue at 18:40 (ish)
Location – Logix Park session starts 6:45 ish
Meet LC – Depart 6:30 1.5 mile WU
Session – 35.5 minutes
Long reps – 30 mins
In pairs of equal ability, running in opposite directions to each other with the goal to be back to the start at the same time
90 sec recovery in between each rep
Perceived effort level of 8 = challenging
A’s- 5 loops
B’s- 4 loops
C’s – 3 loops
End with a 4 min Tabata run = let’s step it up a level Hinckley
20 secs hard 10 sec easy x 8 sets ( run and recover on the whistle )
All it takes is all you got folks 💪🏻